# SDR 9607369150

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Qty Indicator
- Condition: Malfunctioned
- Location: Lt Fuel Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT FUEL QUANTITY DECREASED AT A GREATER RATE THAN THE RIGHT.  FUEL FLOW RATE WAS THE SAME FOR BOTH ENGINES.  DIVERTED TO OMA AND LANDED WITHOUT INCIDENT.  PERFORMED ALTERNATE FUELING PROCEDURE, INVESTIGATION CONTINUES.
